MathSciNet Relay Station
MathSciNet bibliographic data
MR182949 54.35
Isbell, J. R. Six theorems about injective metric spaces. Comment. Math. Helv. 39 1964 65–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement